264 188

Stability and hyperstability of a quadratic functional equation and a characterization of inner product spaces

Title
Stability and hyperstability of a quadratic functional equation and a characterization of inner product spaces
Author
박춘길
Keywords
Hyers-Ulam stability; hyperstability; quadratic functional equation; fixed point theorem
Issue Date
2018-12
Publisher
DE GRUYTER POLAND SP ZOO
Citation
DEMONSTRATIO MATHEMATICA, v. 51, no. 1, page. 295-303
Abstract
We have proved the Hyers-Ulam stability and the hyperstability of the quadratic functional equationf(x + y + z) + f(x + y - z) + f(x - y + z) + f(-x + y + z) = 4[f(x) + f(y) + f(z)]in the class of functions from an abelian group G into a Banach space.
URI
https://www.degruyter.com/view/j/dema.2018.51.issue-1/dema-2018-0027/dema-2018-0027.xmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/120999
ISSN
0420-1213; 2391-4661
DOI
10.1515/dema-2018-0027
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Stability and hyperstability of a quadratic functional equation and a characterization of inner product spaces.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE